Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
русский | english
Публикаций на странице:    Page: 1
2009 year
Authors: Vleduts S., Nadirashvili N.

Singular Solution to Special Lagrangian Equations ,arXiv:0902.1436,submitted.
Go to publication

2003 year
Authors: Vleduts S., Nogin D., Tsfasman M.

Algebraic Geometry Codes. Vol. 1: Basic Notions [in Russian]. Moscow: MCCME, 2003. 504 pp.

2002 year
Authors: Vleduts S., A. Tsfasman M.

Asymptotic properties of global fields and generalized Brauer-Siegel Theorem, Moscow Mathematical Journal, Vol. 2 (2002), Num. 2, pp. 329–402.

2001 year
Authors: Vleduts S.

Isogeny class and Frobenius root statistics for abelian varieties over finite fields. Mosc. Math. J. 1, no. 1, 125--139, 2001.

2001 year
Authors: Vleduts S., Barg A., Ashikhmin A.

Linear codes with exponentially many light vectors. J. Combin. Theory Ser. A 96, no. 2, 396--399, 2001.

1999 year
Authors: Vleduts S.

On the cyclicity of elliptic curves over finite field extensions. Finite Fields Appl. 5, no. 4, 354--363, 1999.

1999 year
Authors: Vleduts S.

Cyclicity statistics for elliptic curves over finite fields, Finite Fields Appl. 5, no. 1, 13--25, 1999.

Публикаций на странице:    Page: 1
Search for publications of S. Vleduts
Year of publication
from по
Author

Search phrase

Type of publication

Наличие в международных базах цитирования
Search in department

Date descending
Date ascending
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site